A model of shareholder discounts

Yin, Xiang Kang 2001, A model of shareholder discounts, Economic record, vol. 77, no. 236, pp. 89-102, doi: 10.1111/1475-4932.00006.

Attached Files
Name Description MIMEType Size Downloads

Title A model of shareholder discounts
Author(s) Yin, Xiang KangORCID iD for Yin, Xiang Kang orcid.org/0000-0002-7031-414X
Journal name Economic record
Volume number 77
Issue number 236
Start page 89
End page 102
Total pages 14
Publisher Wiley
Place of publication Abingdon, Eng.
Publication date 2001-03
ISSN 0013-0249
Keyword(s) Social Sciences
Economics
Business & Economics
2-PART
Language eng
DOI 10.1111/1475-4932.00006
Field of Research 14 Economics
15 Commerce, Management, Tourism And Services
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2001, The Economic Society of Australia
Persistent URL http://hdl.handle.net/10536/DRO/DU:30118249

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 70 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 13 Feb 2019, 15:45:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.